# SDR TAOA019704

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6531 - LGA-DCA - FOUND ON LS CHECK, EMERGENCY EXIT LIGHT AT CEILING ROW 10 INOP.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.  (M)
